Sh:188

Bib entry
@article{Sh:188,
 author = {Shelah, Saharon},
 title = {{A pair of nonisomorphic $\equiv_{\infty \lambda }$ models of power $\lambda $ for $\lambda $ singular with $\lambda ^\omega =\lambda $}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {25},
 number = {2},
 year = {1984},
 pages = {97--104},
 issn = {0029-4527},
 doi = {10.1305/ndjfl/1093870570},
 mrclass = {03C75},
 mrnumber = {733596},
 mrreviewer = {Jouko V\"a\"an\"anen},
 doi = {10.1305/ndjfl/1093870570}
}